Doctor insights on:
Yellowish Discharge While On Depo Provera
My cycle just ended and there's a strange yellow discharge and odor. I was on the Depo-Provera shot and it has expired. What could this be?
Need to be examined: Sometimes ovulation can produce a mucus discharge, but it should be clear. Old, leftover menstrual blood could mix with white discharge and look yellow. But malodorous yellow discharge doesn't sound normal, and i'd guess you have an infection of some kind, but you'd need to see a doctor to be sure. If no fever or pain, it can wait until the office opens. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Took first Depo-Provera provera (medroxyprogesterone) shot May 19th 2014 I had unprotected sex May 9 2014 I have a missed period and yellowish discharge am I pregnant?
No guessing: Physicians never guess about pregnancy. If you are worried you must do a pregnancy test. ...Read more
Could be: Probably not related to the dept. See your doctor and get checked. ...Read more
Little yellow discharge inside vag. Dr tested me for everything, negative. No yeast, BV, etc all negative. Said Depo-Provera could be the reason. Normal, why?
Normal: Color of mucous is white, green, grey, yellow, white, clear. Color changes based on level of hydration and types of foods eaten. Rarely a good indicator of infection. Although many a practitioner will use just color to put patients on antibiotics. This true for all mucous including nasal, or vaginal. ...Read more
I got the Depo-Provera shot about 2 months ago, had my period for 23 days, ended 4 days ago. I'm active, now a lite orange yellow vaginal discharge no odor.
Likely scant blood: One of the common side effects of Depo Provera (medroxyprogesterone) is irregular periods, especially in the first 3 months. Usually the longer a woman uses it the lighter and less frequent her periods are. So to have a long period is not unusual. The light orange yellow discharge is likely to be scant blood mixed with normal vaginal discharge. If a woman has itching or irritation then it's likely vag infection. ...Read more
Small random amounts of white stringy discharge w/ yellow tint, on Depo-Provera shot, no burning itching or pain, and sexually active, infection or normal?
Missed return shot for Depo-Provera had what seem to be a period for 10dys not normal then lite brwn sptn since now clear yellowish dischrg could I be pregnat?
Don’t guess.: Take a test. they are the same tests used in a doctors office. They can detect a pregnancy 7-10 days after conception. The best time to take one is when you miss your period. if you doubt the result you can repeat it in 1-2 days. If you were pregnant the hormone level would rise enough for detection. ...Read more
It is likely just: Some old, deoxygenated blood being shed.Get a more detailed answer ›
Should get better: Give it time and it should get better. If it doesn't go away, you may need to be checked by your GYN. ...Read more
Yeast or STI: Spotting on Depo-Provera may cause a funny color discharge but unlikely itchy. Itchy and discharge may be a yeast infection or a sexually transmitted infection. If condoms have been used consistently you can try an over-the-counter yeast vaginitis kit (with applicator or tablets). However, if there is no improvement I suggest getting checked for a sexually transmitted disease. ...Read more
I got the Depo-Provera shot about 3 weeks ago, started having brown discharge 3 days ago. What's going on?
Expected: Depo is basically a shot of one of the two hormones, progesterone, that regulates your menstrual cycle. While Depo-Provera can protect you against pregnancy, without the balancing hormone estrogen, you may notice some unscheduled spotting. Doesn't increase risk of pregnancy nor usually need treatment. Estrogen treatment may help, if bothersome. Good luck. ...Read more
I got my first Depo-Provera injection about two weeks ago. Yesterday and all of today I have been getting brown discharge. What does this mean?
It is normal: The hormone is Depo-Provera drovera causes your uterine lining to thin, which often results in bleeding or bloody discharge. The brown is just old blood. You may expect this for several weeks after getting the Depo Provera (medroxyprogesterone) injection. Usually it stops entirely. ...Read more
I was on the Depo-Provera shot I stopped taken it about 3 months ago I am two months late on my periodand now I'm having brown discharge what could that mean?
A number of things: It can take 6 months after stopping a Depo-Provera shot before periods return to "normal" assuming they were 'normal' to begin with. You could have skipped a cycle, in theory you could have had an early pregnancy and early misscarriage. Many early miscarriages are perceived by women as a late or funny period. But you could have just had a funny period this cycle as well. Be healthy, wait and watch. ...Read more
No: Not from the Depo-Provera shot. May be other causes. ...Read more
Possibly: However, yeast can present with clumpy, white vaginal discharge to a watery, white discharge. Sometimes a discharge is not apparent. There is no odor. It can cause swelling and redness of vulva along with itching and burning pain. It may lead to pain with urination or intercourse. ...Read more
Nothing, usually: It may just be a hormonal change related to the depo. As long as this is not a discharge that is itchy, malodorous, nor copious; it is probably just from the change your body is sensing from the different hormone in the depo. Your system should adjust to the new hormone, and calm down with no discharge in the near future. ...Read more
Is it possible to get a second Depo-Provera shot before the date you're supposed to, to help stop continuous discharge?
DEPO: Yes, this is a very common request and treatment option early on when using depo. ...Read more
Hi. I just want to know I left my Depo-Provera should have gone back on the 2ndmei 2014.never went back but now I have this discharge?
Unrelated: Depo injection are to prevent pregnancies not dischrges. ...Read more
Why I am I still having a brown bloody discharge 2 months after having my baby? Two weeks after she was born I took the Depo-Provera shot.
Not uncommon: Could be still normal from delivery or it could be secondary to the Depo-Provera shot. If it continues for more than another month, have it evaluated. ...Read more
Due for my second Depo-Provera shot tomorrow. Had consistent bloody discharge the last 3 months. Will the 2nd shot put this at ease? Afraid to continue.
It gets better: Irregular bleeding is the number one annoying side effect from Depo-Provera provera (medroxyprogesterone). Thankfully it usually gets better as time goes by. Hopefully the next 3 months will be better than the last, and the 3rd shot will be even better. Eventually, a lot of women on Depo-Provera stop getting periods all together. ...Read more
If you are on Depo-Provera shot and have a dark brown colored discharge, is that something to be concerned about? My friend has reported the same symptoms.
Is vaginal discharge, or perhaps more appropriately moistness, common after having the depo-provera shot?
It has a lot of potential side effect
to include : irregular bleeding, weight gain
ectopic pregnancy, loss of bone mineral density, and it should not be used longer than two years. My advise to u before
taking any medication to get familiar w
side effect. However, it does not mean all listed side effect will happen to u, but since u will be aware of them u can be on the look
out. ...Read more
I'm on the Depo-Provera shot and im having light bleeding and brown and white discharge what could this be?
Have been on Depo-Provera shot for two months. After sex today I noticed a light pink discharge. What is it?
Spotting: Many women experience spotting after intercourse caused by inflammation of the cervix or you may be having some spotting due to hormonal changes from Depo provera (medroxyprogesterone). It is also possible you have an endocervical polyp, a benign skin tag which protrudes from the cervix and can bleed after intercourse. See your healthcare provider to determine why you are bleeding. ...Read more
- Talk to a doctor online
- Peeing alot while on depo-provera
- Signs and symptoms of pregnancy while on depo-provera
- Brown discharge while on depo-provera
- Depo provera
- Can i take thyrois medicine while on depo provera shot?
- Immune system and depo-provera
- Counteract depo-provera
- Pink spotting on depo-provera
- Lower back pain pink discharge and depo-provera